MathSciNet Relay Station
MathSciNet bibliographic data
MR1427461 65D30 (11K45 65C05)
Larcher, G.; Lauss, A.; Niederreiter, H.; Schmid, W. Ch. Optimal polynomials for $(t,m,s)$-nets and numerical integration of multivariate Walsh series. SIAM J. Numer. Anal. 33 (1996), no. 6, 2239–2253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement